i have been taking half tablet of 0.25 mg xanax, about 3-4 times a week which helps me sleep. my doctor has just prescribed trazodone 50 mg. what should i do? continue with xanax or switch to trazodone. please advise
Please take these medications under the guidance of your doctor, more so as they are controlled substances. Sleep aids are generally given to tide over temporary insomnia. Long term tryt to avoid them. Either way to most of the sedatives (sleeping tablets), people develop tolerance, that is they stop working very effectively with time. So, try to develop good sleep hygiene. Sleep and get up at the same time every day, avoid smoking, alcoholic and caffeinated beverages and exercise regularly.
Thanks. I do not exceed 1/2 tab of 0.25 mg xanax. The question I have is -- which of the two - xanax or trazodone is safer? My doctor mentioned the latter is safer for seniors, but I have read a lot of negative feedback on trazodone. Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.